# SDR AUS20030824

- Difficulty date: August 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737724
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Condition: Faulty
- Location: Ac System
- Part time: 991 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 INTEGRATED DRIVE GENERATOR (IDG) FAULTY. INVESTIGATION FOUND PHASE -A- WIRING HAD HIGH RESISTANCE.
